Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/22827
Title: Robust Classification of Multinomial Observations with Possible Outliers
Authors: Kharin, Yu.
Zhuk, E.
Keywords: ЭБ БГУ::МЕЖОТРАСЛЕВЫЕ ПРОБЛЕМЫ::Статистика
Issue Date: 2000
Citation: Journal of Classification, 2000, vol. 17, pp. 51-65.
Abstract: Статья посвящена актуальным задачам математической и прикладной статистики.
URI: http://elib.bsu.by/handle/123456789/22827
Appears in Collections:Статьи факультета прикладной математики и информатики
Математическая и прикладная статистика



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.